Document Open Access Logo

The Hofmann-Mislove Theorem for general posets

Author Martin Kovar



PDF
Thumbnail PDF

File

DagSemProc.04351.20.pdf
  • Filesize: 253 kB
  • 16 pages

Document Identifiers

Author Details

Martin Kovar

Cite AsGet BibTex

Martin Kovar. The Hofmann-Mislove Theorem for general posets. In Spatial Representation: Discrete vs. Continuous Computational Models. Dagstuhl Seminar Proceedings, Volume 4351, pp. 1-16, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2005)
https://doi.org/10.4230/DagSemProc.04351.20

Abstract

In this paper we attempt to find and investigate the most general class of posets which satisfy a properly generalized version of the Hofmann-Mislove theorem. For that purpose, we generalize and study some notions (like compactness, the Scott topology, Scott open filters, prime elements, the spectrum etc.), and adjust them for use in general posets. Then we characterize the posets satisfying the Hofmann-Mislove theorem by the relationship between the generalized Scott closed prime subsets and the generalized prime elements of the poset. The theory become classic for distributive lattices. Remark that the topologies induced on the generalized spectra in general need not be sober.
Keywords
  • Posets
  • generalized Scott topology
  • Scott open filters
  • (filtered) compactness
  • saturated

Metrics

  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    0
    PDF Downloads
Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail